# SDR CALA2017032600732

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 61,809 hours, 21,188 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL102AMS3
- Part serial: D01842
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER PROBLEM NOT W/IN OUR LIMITATIONS. REMOVED AND REPLACED STBY ALT REF AMM 34-13-01-400-801. OPS CHECKED AND WITHIN LIMITS.
